# SDR ASAA2019041548984

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 63,111 hours, 30,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Noise
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTS LOUD SQUEAL FROM L-1 DOOR. A F/A REPORTS L-1 DOOR VERY HARD TO CLOSE. GROUNDED - YES. OPERATED L-1 DOOR SEVERAL TIMES INSIDE AND OUT, THEN HAD F/A AND CAPT OPERATE, ALL CONCUR DOOR CLOSES NORMALLY. INSPECTED LUGS AND SEALS, NO DISCREPANCIES. PRESSURIZED A/C TO 2.5 DIFF PRESS, NO ABNORMALITIES OR SQUEAL.
